Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Whats up everyone. I just came across this board and it looks like a great resource.

I am 19, male, and about 190lbs (about 85kg). I have had acne for years, and about a year and a half ago I decided to go see a doctor about it. My derm prescribed a bunch of topical creams and antibiotics that didn't really do anything. So after about a year, I hesitantly decided to start accutane treatment. I am currently in my fourth month of threatment. Each month I have taken 10mg, 20mg, and 40mg respectively. This month I am taking 40mg one day and 80mg the next.

Fortunately, I have not experienced any serious side effects. In fact, I didn't experience any side effects until I started my 20mg, at which point my lips became slighlty dry. But it was solved by applying lip balm when I woke up and went to sleep. However, since I have been taking 60mg/day my lips have become almost unbearable. As far as progress, I still get acne although not as often as before. I usually go about a week without a breakout.

So now that you know me, I have a couple questions

1) Does taking vitamin E make a noticeable difference with dry lips?

2) I exercise alot, including lifting weights. My derm advised me to stop lifting weights when I started the accutane. I didn't listen and continued with no noticeable problems (I didn't even experience any soreness). However, on my blood tests my ?CPK? levels came back high and my derm told me that it could be a result of excessive exercise, including lifting weights. Does anyone know if a high ?CPK? level or lifting weights while on accutane is dangerous?

Share this post


Link to post
Share on other sites

1) ingesting vitamin E wont make much of a difference with your lips. Vitamin E casues your body to produce more oil (from my understanding) so it's kindof counteracting the Tane. Just try to get a lip chap with a high wax content, or aquaphor for your lips.

2) I dont even know what CPK is. Are you taking anything to aid in your workouts? Creatine or anything?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×